- Health and Science
- The Free Program
- McDougall Newsletter
- Success Stories
- Search »
Join Dr. McDougall along with fellow McDougallers in lively discussions and share your opinions.
Just wondered what the sickness was. Was it associated with any symptoms from a possible overdose of D?BarbG wrote:. . . (and quit when I got sicker than I've ever been, and wondered if messing with D had something to do with it!).
VeggieSue wrote:Count me as another on thyroid replacement.
And for my asthma I take 3 meds - one a pill and 2 inhalers, including a steroid. When allergy seasons hit I add a nasal spray and sometimes an oral steroid.
Sometimes I have to take oral steroids for my neuritis & sciatica.
For my cardiomyopathy I take an ACE inhibitor and low dose aspirin.
My B-12 level is maintained with twice a week supplementation, and my Vitamin D level requires 5000iu 3 x weekly just to stay above 20. The original reading was below 4, so it's an improvement. My doc doesn't want to overdo it with the supplements because my liver enzymes have a tendency to go up now and then with various meds so the less I have to take the better.
Users browsing this forum: No registered users and 5 guests